# SDR SIMA20230202002

- Difficulty date: February 2, 2023
- Submitted: February 19, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 20,580 hours, 13,203 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rib
- Part number: 17039085001
- Condition: Corroded
- Location: Lh Inbd Flap
- Component: Rib 1-Inboard M
- Component part number: 17039085001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 57-50-033 ? LH INBD MAIN FLAP RIB 1 CORRODED AT LOWER NUTPLATES INSIDE ACCESS PANEL 561ET. (LEVEL 2 CORROSION) -C/A-ACCOMPLISHED LH INBD MAIN FLAP RIB 1 CORROSION AT LOWER NUTPLATES INSIDE PANEL 561ET REPAIR IAW ERS-EJ-5700-1499.
